MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI MICRO,LF,PF,6.0

Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI MICRO,LF,PF,6.0
Catalog Number MSG9660
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿the gloves got a hole in them while setting up a surgical table.It¿s unknown if the gloves had a hole when they were initially put on or if it happened while setting up table.The hole was noticed after the table was set up.¿.
 
Additional Manufacturer Narrative
The customer reported that the gloves got a hole in them while setting up a surgical table, and the glove was used for set up of a sterile procedural table with no biohazard involved, just contamination of sterile equipment.Inspection records for the reported sku lot were reviewed and the lot passed with no abnormalities noted; all scar and capa records for the glove division were reviewed and there have been no opened scars or capas for the reported sku in the last 24 months; trending was reviewed and there has been 1 additional reported complaint for this issue for this sku in the past 24 months.Photo received: no; sample received: no; picture / sample evaluation: n/a; in the absence of a physical sample and without high-quality, detailed photos, medline was unable to confirm the presence of a defect during this investigation.No root cause was identified, and the quality team will continue to monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG, SENSICARE PI MICRO,LF,PF,6.0
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50846547
Report Number1417592-2026-46987
Device Sequence Number9553313
Product Code KGO
UDI-Device Identifier10888277417281
UDI-Public10888277417281
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9660
Device Lot Number5024581260-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown